# SDR ASAA2021031634306

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 48,169 hours, 14,306 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: J221P154
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HAS HISTORY OF OIL ON THE COWL AND PUDDLES UNDER THE ENGINE. ENGINE POWER RUN REQUIRED ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. ACCOMPLISHED TSR STEPS 1-5 OIL LEAK CHECKS. FOUND LARGE AMOUNTS OF OIL AROUND DRIVE PAD AND TOP OF IDG. CLEANED EXCESS OIL FROM AROUND DRIVE PAD AND IDG. ACCOMPLISHED VENT & DRAIN TEST 3B PART POWER REF B737-800 AMM 71-00-00.FOUND STARTER DRIVE PAD LEAKING. AFTER FURTHER EVAL FOUND TO BE LEAKING AT STARTER QAD ADAPTER. REPLACED ALL O-RINGS, INSTALLED STARTER QAD ADAPTER PER AMM 80-11-02-400-801-F00. INSTALLED STARTER PERA MM 80-11-01-400-801- 3.A-G. INSTALLED NEW O-RING @ DRIVE PAD COVER #2 ENG REF AMM 72-63-01. ACCOMPLISHED TEST 1 AND 3A, LEAK CKS GOOD. NO DEFECT NOTED.
